MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a return of pain in the setting of high impedance.The high impedance was not observed on the day of surgery, and impedance values were referenced as greater than 40 ,000.Programming was changed to working electrodes.Provider will order x-ray to verify lead placement.  the issue was reported as ongoing.The manufacturer representative (rep) indicated they would send any further information as they become aware.2026-jul-07 mpxr 1448886.1 (rep): additional information was received from the manufacturer representative (rep).It was reported that the rep noted the top of the right lead has migrated down to t9.2026-jul-13 mpxr 1448886.2 (rep): additional information was received from the manufacturer representative (rep).The same rep later noted conflicting information that they met with patient today with return of pain.X-rays were taken and leads are in the same position as implant day.High impedances are noted on electrodes 1,2,3,4,6,12,13,14.Rep programmed around these electrodes and the patient will updated me at a later date with pain results.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50074932
Report Number3004209178-2026-12562
Device Sequence Number10320110
Product Code LGW
UDI-Device Identifier00763000558826
UDI-Public(01)00763000558826(17)260328
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight155 LB